A. At least 10 episodes occurring on <1 day/month on average (<12 days/year) and fulfilling criteria B-D
B. Headache lasting from 30 minutes to 7 days
C. Headache has at least 2 of the following characteristics:
A. At least 10 episodes occurring on <1 day/month on average (<12 days/year) and fulfilling criteria B-D
B. Headache lasting from 30 minutes to 7 days
C. Headache has at least 2 of the following characteristics:
A. Progressive headache with at least 1 of the following characteristics and fulfilling criteria C-D:
Cluster headache
A. At least 5 attacks fulfilling criteria B-D
B. Severe or very severe unilateral orbital, supraorbital and/or temporal pain lasting 15-180 minutes if untreated
C. Headache is accompanied by at least 1 of the following:
The Glasgow Coma Scale provides a score in the range 3-15; patients with scores of 3-8 are usually said to be in a coma. The total score is the sum of the scores in three categories. For adults the scores are as follows:
Centers for Disease Control Diagnostic Criteria
Clinically evaluated, unexplained, persistent, or relapsing fatigue that is:
The word dermatome refers to a correspondence between the skin and the nervous system. Sensory dermatome maps used to help localize the level of neurologic deficit.
The Full Outline of UnResponsiveness (FOUR) score provides greater neurological detail than the Glasgow Coma Scale (GCS), recognizes a locked-in syndrome, and is superior to the GCS due to the availability of brainstem reflexes, breathing patterns, and the ability to recognize different stages of herniation.
The imaging characteristics of blood on MRI can be variable:
The diagnosis of Amyotrophic Lateral Sclerosis (ALS) requires
A. the presence of:
(A:1) evidence of lower motor neuron (LMN) degeneration by clinical, electrophysiological or neuropathologic examination,
(A:2) evidence of upper motor neuron (UMN) degeneration by clinical examination, and
(A:3) progressive spread of symptoms or signs within a region or to other regions, as determined by history or examination, together with
NINDS-ADRDA Diagnostic criteria for Alzheimer’s Disease (AD)
Probable AD: A plus one or more supportive features B, C, D, or E
Core diagnostic criteria
Copyright by MedicalCriteria.com